# SDR HEEA0010130

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2277A
- Make and model: Bell 206B-3
- Aircraft serial: 3630
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 206033003022S
- Condition: Mis Ident
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MISIDENTIFIED.  SKIN RECEIVED WITH THE WRONG PART NUMBER STAMPED ON IT.  THE NUMBER IS FOR A R/H SKIN AND THE SKIN IS FOR THE L/H SIDE OF THE AIRCRAFT.
